Keyword : intractability assumptions


Directions in Polynomial Reconstruction Based Cryptography
Aggelos KIAYIAS Moti YUNG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2004/05/01
Vol. E87-A  No. 5 ; pp. 978-985
Type of Manuscript:  INVITED PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
cryptographycoding theorydecoding algorithmsReed Solomon codespolynomial reconstructionintractability assumptions
 Summary | Full Text:PDF(175.6KB)